# SDR DALA12000130864

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 75,756 hours, 72,829 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Binding
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE CATWALK STUCK IN THE LOWERED POSITION WITH THE AFT AIRSTAIRS LOWERED.  ON INSPECTION, MAINTENANCE FOUND THE RIGHT RETRACT CABLE JAMMED.  MAINTENANCE REPLACED THE FITTING CRANK ASSEMBLY AND RETRACT CABLE AND RETURNED THE AIRCRAFT TO SERVICE AFTER A SUCCESSFUL FUNCTIONAL CHECK OF THE SYSTEM.
